# SDR UIEA2012032000097

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,547 hours, 14,485 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Condition: Warning Message
- Location: Fuel Management
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL MANAGEMENT COMPUTER MESSAGE "FUEL DISAGREE" DURING FLT.  TOTALIZER READINGS WERE 2000 LBS BELOW CALCULATED FUEL READINGS.  NO EVIDENCE OF FUEL LEAK. OPEN
